10-10-2005, 06:39 AM #1
Experiences with eye's blurring using Clomid?
At what dosage did any eye blurring occur?
The reason I ask this is due to me only having one eye (that works). I can't risk any blurryness as it can dramatically affect my vision.
10-10-2005, 07:08 AM #2New Member
- Join Date
- May 2005
hi, i think it has not influences on eyes !
10-10-2005, 07:44 AM #3Originally Posted by sportingsteroids
10-10-2005, 07:53 AM #4Originally Posted by Swifto
10-10-2005, 09:10 AM #5
10-10-2005, 09:13 AM #6
never had any blurry eyes
10-10-2005, 09:16 AM #7Originally Posted by edmen2
Nolvadex is also effective at raising testosterone levels during PCT. Nolvadex raises serum levels of LH, FSH and testosterone in infertile men.
Stimulation of calcitonin secretory capacity by increased serum levels of testosterone in men treated with tamoxifen . Int J Androl. 1987 Dec;10(6):747-51.
Hormonal changes in tamoxifen treated men with idiopathic oligozoospermia Exp Clin Endocrinol. 1988 Dec;92(2):211-6.
Check out Hooker's Profile on Tamoxifen Citrate for more information.
However, let's please stick to my original question.
10-10-2005, 09:18 AM #8Originally Posted by Senior_FKG
10-10-2005, 09:19 AM #9
first of all the i wasnt talking to you about the research part but if u want to start with me go ahead and do nolva after ur cycle and lets see how much u retain.
10-10-2005, 09:34 AM #10
i would strongy recommend that you do not use clomid. i experienced very blurry vision at 50mg/day..and it went away after i stopped. just go with NOLVA and eliminate and "potential" hazards.
10-10-2005, 09:56 AM #11Junior Member
- Join Date
- Sep 2002
I noticed a slight blurr towards the end of the nite when i took 100mgs..but to counter that I just started taking the clomid an hour b4 bedtime.
10-10-2005, 11:09 AM #12
Ask big'r... he probably has a study on it.
10-10-2005, 11:14 AM #13Originally Posted by Mesomorphyl
lol are ya going to respond to everything like this, sorry did i miss something in the past couple days?
im in my 3rd week of clomid, i did 200 day 1, then 150 for 8 days, now im doing 100 for for 7 days, followed by 50 for a week.
i havent had any problems with vision at all.
10-10-2005, 11:16 AM #14Originally Posted by robkesl
Cheers for the insight, much appreciated.
10-10-2005, 11:17 AM #15Originally Posted by Swifto
10-10-2005, 11:17 AM #16
I, out of my personal experience, will not frontload clomid for the blurry vision. I just use 100mg for about 4 weeks and drop to 50mg for another week. I use nolva also and run it about a week longer.
People like big'r do not go by experience only by studies.
10-10-2005, 11:34 AM #17
i just got my eyes lazered. cost me 3700 dollars, one of the best doctors in the world. A pioneer. thats why i will never touch clomid again.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)